# SDR AALA20021645

- Difficulty date: November 13, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT PATH MARKER FORWARD OF SEAT 24 E/F LENS CLIP BROKEN.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY FORWARD OF SEAT 24 E/F.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
